Bulletin of the American Mathematical Society

Review: A. MacLeod, Introduction à la Géométrie Non-Euclidienne

E. B. Cowley

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 29, Number 9 (1923), 424.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183485713

Citation

Cowley, E. B. Review: A. MacLeod, Introduction à la Géométrie Non-Euclidienne. Bull. Amer. Math. Soc. 29 (1923), no. 9, 424. https://projecteuclid.org/euclid.bams/1183485713


Export citation